Free Access
Issue
ESAIM: COCV
Volume 17, Number 1, January-March 2011
Page(s) 86 - 101
DOI https://doi.org/10.1051/cocv/2009038
Published online 09 October 2009
  1. H. Berestycki and P.L. Lions, Nonlinear scalar field equations I. Existence of a ground state. Arch. Rational Mech. Anal. 82 (1983) 313–345. [MathSciNet] [Google Scholar]
  2. M. Biskup and W. König, Long-time tails in the parabolic Anderson model with bounded potential. Ann. Probab. 29 (2001) 636–682. [CrossRef] [MathSciNet] [Google Scholar]
  3. A. Braides, Γ-Convergence for Beginners. Oxford University Press, Oxford, UK (2002). [Google Scholar]
  4. J.E. Brother and W.P. Ziemer, Minimal rearrangements of Sobolev functions. J. Reine Angew. Math. 384 (1988) 153–179. [MathSciNet] [Google Scholar]
  5. C.C. Chen and C.S. Lin, Uniqueness of the ground state solutions of Δu + f(u) = 0 in Formula , n ≥ 3. Comm. Partial Diff. Eq. 16 (1991) 1549–1572. [CrossRef] [Google Scholar]
  6. C. Cortazar, M. Elgueta and P. Felmer, On a semilinear elliptic problem in Formula with a non-Lipschitzian nonlinearity. Adv. Diff. Eq. 1 (1996) 199–218. [Google Scholar]
  7. C. Cortazar, M. Elgueta and P. Felmer, Uniqueness of positive solutions of Δu + f(u) = 0 in Formula , N ≥ 3. Arch. Rational Mech. Anal. 142 (1998) 127–141. [CrossRef] [MathSciNet] [Google Scholar]
  8. J. Gärtner and S.A. Molchanov, Parabolic problems for the Anderson model. I. Intermittency and related topics. Comm. Math. Phys. 132 (1990) 613–655. [CrossRef] [MathSciNet] [Google Scholar]
  9. W. König, Große Abweichungen, Techniken und Anwendungen. Vorlesungsskript Universität Leipzig, Germany (2006). [Google Scholar]
  10. M.K. Kwong, Uniqueness of positive solutions of Δu - u +up = 0 in Formula . Arch. Rational Mech. Anal. 105 (1989) 243–266. [MathSciNet] [Google Scholar]
  11. E.H. Lieb and M. Loss, Analysis, AMS Graduate Studies 14. Second edition, Providence, USA (2001). [Google Scholar]
  12. P. Pucci, M. García-Huidobro, R. Manásevich and J. Serrin, Qualitative properties of ground states for singular elliptic equations with weights. Ann. Mat. Pura Appl. 185 (2006) 205–243. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.